forum/yaf_postmessage.aspx?t=736&f=432 & url is : http://www.parentingnation.in/forum/default.aspx?g=postmessage&t=736&f=432 & ref url is :
Welcome Guest! To enable all features please Login/Register.

Notification

Icon
Error

Presence of Human chorionic gonadotrophin (HCG) hormone confirms pregnancy in woman. A home pregnancy test detects the presence of hCG hormone in the urine. This hormone is secreted at a certain time in the uterus. According to medical research, normally this hormone releases after six days of fertilization. Level of this hormone gradually increases in the woman’s body after fertilization. It is really great that home pregnancy tests are able to identify the presence of this hormone only after first missed menstruation cycle. Level of this hormone becomes very high between second and third month of pregnancy.

Read More
Post a reply
Name: *
E-mail Address: *
We will send you password on your email id to have full access of forum.
If you are already registered click here to Login.
Message:
Add Smiley

Loading...
Loading...


Maximum number of characters in each post is: 32767
Bold Italic Underline   Highlight Quote Choose Language for Syntax Highlighting Insert Image Create Link   Unordered List Ordered List   Left Justify Center Justify Right Justify   More BBCode Tags Check Spelling
Font Color: Font Size:
Security Image:
Enter The Letters From The Security Image:
   

Last 10 Posts (In reverse order)
Dr. Kokil Dave Posted: Monday, November 12, 2012 7:30:21 PM(UTC)
 
yes there r chance of pregnancy ,, so u have to check up by urinary test for pregnancy..migraine medicines not affect the periods.
Aparna Posted: Thursday, November 8, 2012 1:18:02 PM(UTC)
 
My husband and I had intercourse a couple of days before I was expecting my period. I have always been getting a healthy period of 6 days. But this time, I got a very irregular cycle. Not only did I get my period 2 days late but I got very little bleeding on the 2nd and 3rd day. No overnight bleeding either. I m entering my 4th day now. This is extremely unusual for me. I was also on a 2-day medication from my family doctor for migraine treatment at the same time. Is there a chance that I could be pregnant or did the medicines affect my cycle? Please advise.